Hell, everyone, me again!
Please brace yourselves for a life story! i know i should really go to a doctor but i really don't want to.
OCTOBER - af came on time but she wasn't her usual self. it was a normal flow for about 5 hours, before i noticed when i put a fresh pad on that there was not much blood, more like pink streaks of blood, that lasted for a day then the next day it was brown discharge. i waited two weeks and i took a pregnancy test and it was negative. 2 weeks later i started to notice i had to go to the toilet every time i had something to eat. i was loosing my appetite. i went to the doctor, to get my blood tests results from the previous month as i was thirsty all the time, they tested me for diabetes, thyroid, liver, blood pressure, hormone imbalance, my kidneys. all was perfect. except i couldn't understand one thing, the doctor was in a rush i was his last patient and it wasnt the same doctor i normally go to. he said something about my weight and a hormone im not sure if it was eastrogen or something he said was higher than my other hormones and said it must of been a spike in my cycle. then he started talking about my weight and if i eat healthy. i am overweight, im 13 stone and i am 5 ft 4. im not 100% sure what the hormone was called and what it does and what it means if it is higher?
so i thought id wait for my next period -
NOVEMBER -af came on the 5th of November, on time i guess or one day early? the same happened, normal flow for a couple of hours, turned into spotting but only i noticed tiny little clumps of jelly blood? i never seen them again after i wiped that once. then dark brown discharge came, af went after 3 days.
i thought to myself ill go back to the doctor next week, but really i never have time i work a lot. i wasn't feeling good a week later, every smell was making me feel sick to the point i was sick and the thought of food turned my stomach. but it only lasted 24 hours, i still never had much of an apatite for a few days, until one day BOOM! i was starving i felt i had to make up for the poor apatite, I wanted everything in my belly!! and so i put everything in it! haha! then my moods started, i was looking for an argument with my boyfriend poor thing is getting it from all angles and he hasnt done anything wrong, one minute im happy the next im in tears im snapping at people i would dare talk back to im exhausted and always wanting to jump into bed for a nice sleep! i cant stand loud noises and just want to be left alone. then today 30th November AF is back! 3 days before i had cramps and headaches, but i started getting the cold, i feel dizzy and runny nose and back cramps and headaches but i put all that down to my cold. so AF is normal flow, but jelly like clots are on the tissue when i wipe? every time i wipe?! what are these? whats going on with my body? i dont want to pester the doctor!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.